# SDR AALA202401032801

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE SUPPORT ANGLE ATTACHMENT POWER FEEDER CABLE LOCATED AT BS 2293.5 AND STR 2R UPPER AREA IN TAIL COMPARTMENT. REMOVED AND REPLACED SUPPORT ANGLE ATTACHMENT POWER FEEDER CABLES. PER B777-200 SRM
